| Model Number |
3548214 |
| Medical Device Problem Codes |
Off-Label Use (1494); Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a female patient underwent a breast reconstruction primary with a mentor cpx 4 breast tissue expander 550 cc and suffered from deflation of the right tissue expander.The tissue expander was used for more than 6 months and therefore, was used off-label per mentor ifu.As a result, the patient had undergone removal and replacement with gel mentor breast implant on (b)(6) 2020.
Additional Manufacturer Narrative
On (b)(6) 2020, a manufacturing record evaluation was performed for the finished device 7577207 number, and no non-conformance's related to the malfunction were identified.Manufacturer¿s reference number: (b)(4).